# SDR FDEA2018091422477

- Difficulty date: September 12, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,902 hours, 24,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK APPROX STA 1185 RBL 24 OUTER FLANGE HAS AREA OF CORROSION AT NUT-PLATE LOCATION. BLENDED AREA OF SEAT TRACK FLANGE AND EVALUATED DAMAGE. ORIGINAL MAT .080" MAT REM .050", MAT LOSS .030", FOUND SEAT TRACK TO BE OUT ALLOWABLE LIMITS IAW SRM 53-00-52-1A. REMOVED DAMAGE SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW DWG 146N5130 REV A, SRM 51-40-02-OG, 51-40-05-OG FROM STA 1180 TO 1280 RBL 24.75.
